# SDR NWAA081043318

- Difficulty date: March 21, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 2,683 hours, 433 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE AND FUMES REPORTED IN FLIGHT ATTENDANT CREW REST AREA (LDMCR) BY FLIGHT ATTENDANT AND CONFIRMED BY PILOT, FOLLOWED COM AND SMOKE AND FUMES SUBSIDED AND LANDING WAS UNEVENTFUL.  REPLACED LDMCR HEATER AND TESTED OK, AIRCRAFT RETURNED TO SERVICE.
